MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VITAL SYNC; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGN

COVIDIEN MFG DC BOULDER VITAL SYNC; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGN
Model Number VITALSYNCSW01
Medical Device Problem Codes Device Alarm System (1012); Computer Software Problem (1112); Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, multiple tiles had multiple patients admitted to them and alarms for the current patient did not alert on the tile due to many patients and the alarms were getting pushed out of the tile.It was found out that patients were not getting discharge from the remote surveillance system before new patient was admitted.An internal staff was on the site and patients that were assigned to the same tile were discharged.There was no patient involvement.
 
Event or Problem Description
According to the reporter, during use, multiple tiles had multiple patients admitted to them and alarms for the current patient did not alert on the tile due to many patients and the alarms were getting pushed out of the tile.It was found out that patients were not getting discharge from the remote surveillance system before new patient was admitted.An internal staff was on the site and patients that were assigned to the same tile were discharged.There was no patient injury.
 
Additional Manufacturer Narrative
New information has been received, and reassessment of the complaint found that it is no longer a reportable event.The event is no longer associated with a serious injury or potential for serious injury with reoccurrence.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: h6 correction: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VITAL SYNC
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGN
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18995495
Report Number1717344-2024-00826
Device Sequence Number2946397
Product Code DRG
UDI-Device Identifier10884521780668
UDI-Public10884521780668
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITALSYNCSW01
Device Catalogue NumberVITALSYNCSW01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/02/2024
03/22/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/29/2024
10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown